About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 252487, 19 pages
http://dx.doi.org/10.1155/2012/252487
Research Article

Model Reference Control of Hyperchaotic Systems

1College of Geoexploration Science and Technology, Jilin University, Changchun 130026, China
2College of Computer Science and Technology, Jilin University, Changchun 130012, China
3Department of Scientific Computing, Florida State University, Tallahassee, FL 32306, USA

Received 20 July 2012; Revised 1 November 2012; Accepted 15 November 2012

Academic Editor: Jong Hae Kim

Copyright © 2012 Pengfei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have applied a famous engineering method, called model reference control, to control hyperchaos. We have proposed a general description of the hyperchaotic system and its reference system. By using the Lyapunov stability theorem, we have obtained the expression of the controller. Four examples for the both certain case and the uncertain case show that our method is very effective for controlling hyperchaotic systems with both certain parameters and uncertain parameters.